Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
175 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes itching when on BP medication?

Hi, my name is DeHaven Johnson, African American. I itch not all the time but I m trying to pay attention the times that I do, but I can pin point it I am on high blood pressure pills and after taking it I do itch and it stops but when I m in bed laying down, getting out of the tub, I don t know
Mon, 24 Feb 2014
Report Abuse
Cardiologist 's  Response
Dear Sir
Thanks for writing to HCM.
It is indeed possible to have itching as a result of allergy to some component of blood pressure medication. However it needs definite correlation, i.e. the itching must come as you take medication and does not come when you do not take it. If that is the case you must consult your physician and ask for a replacement.
Sincerely
Sukhvinder
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have a rash on my back, sometimes on my chest, other times on my arms and sometimes on my one ankle and oftentimes my left testicle itches and...